# SDR VTZA97220

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Part number: 86610
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6526 - ROC-IAD - DURING TAXI, RETURNED TO GATE AT ROC DUE TO FLAPS STUCK IN 35 DEGREE POSITION.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP SELECTOR VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
